Academic Staff


Assistant Professor

Dr. Li Buyang
李步揚博士

TU810, Yip Kit Chuen Bldg.

3400 3416

Personal Website


Qualifications
  • Ph.D. (Mathematics), City University of Hong Kong, 2012

 

Research Interests
  • Numerical Analysis

 

Honor and Awards
  • Alexander von Humboldt Research Fellowship, 2015-2016.
  • First prize for young computational mathematicians, awarded by China Society for Computational Mathematics, 2013 (at The 6th Paper Competetion for Young Computational Mathematicians, 12th National Universities' Annual Conference of Computational Mathematics).

 

Selected Publications
  • B. Li and Z. Zhang: Mathematical and numerical analysis of time-dependent Ginzburg- Landau equations in nonconvex polygons based on Hodge decomposition. Mathematics of Computation, 2016, accepted for publication.
  • B. Li and W. Sun: Maximal L^p analysis of finite element solutions for parabolic equations with nonsmooth coefficients in convex polyhedra. Mathematics of Computation, 2016, accepted for publication.
  • B. Li and C. Yang: Uniform BMO estimate of parabolic equations and global well-posedness of the thermistor problem. Forum of Mathematics, Sigma, 3 (2015), e26, DOI:10.1017/fms.2015.29
  • B. Li, J. Liu and M. Xiao: A fast and stable preconditioned iterative method for optimal control problem of wave equations. SIAM Journal on Scientific Computing, 37 (2015), pp. A2508-A2534.
  • B. Li and Z. Zhang: A new approach for numerical simulation of the time-dependent Ginzburg-Landau equations. Journal of Computational Physics, 303 (2015), pp. 238–250.
  • B. Li: Maximum-norm stability and maximal L^p regularity of FEMs for parabolic equations with Lipschitz continuous coefficients. Numerische Mathematik, 131 (2015), pp. 489-516.
  • B. Li and W. Sun: Regularity of the diffusion-dispersion tensor and error analysis of FEMs for a porous media flow. SIAM Journal on Numerical Analysis, 53 (2015), pp. 1418-1437.
  • B. Li and W. Sun: Linearized FE approximations to a nonlinear gradient flow. SIAM Journal on Numerical Analysis, 52 (2014), pp. 2623-2646.
  • B. Li and W. Sun: Unconditional convergence and optimal error estimates of a Galerkin-mixed FEM for incompressible miscible flow in porous media. SIAM Journal on Numerical Analysis, 51 (2013), pp. 1959-1977.
  • B. Li and W. Sun: Global weak solution for a heat and sweat transport system in three-dimensional fibrous porous media with condensation/evaporation and absorption. SIAM Journal on Mathematical Analysis, 44 (2012), pp. 1448-1473.


Back to Top